
Zesider Plus Syrup
Manufacturer
Pharmus Biotech
Salt Composition
Chlorpheniramine Maleate (1mg) + Paracetamol (25mg) + Phenylephrine (2.5mg)
Key Information
Short Description
Zesider Plus Syrup is commonly prescribed in children to treat common cold symptoms like sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever.
Dosage Form
Syrup
Introduction
Give Zesider Plus Syrup to your child by mouth with or without food. Children often have a sensitive stomach and complain of stomach upset while taking medicines. Prefer giving this medicine with food if this happens. Always remember that the dosing schedule provided by your child’s doctor depends on the type of symptoms your child has so make sure to follow the prescribed dose time and way strictly.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Zesider Plus Syrup may be taken with or without food but it is better to take it at a fixed time.
Safety Information
Side Effects
vomiting diarrhea nausea dizziness rash headache
Alcohol Warning
It is unsafe to consume alcohol with Zesider Plus Syrup.
Breastfeeding Warning
Zesider Plus Syrup is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Pregnancy Warning
Zesider Plus Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
How it works
Zesider Plus Syrup is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine which relieves common cold symptoms. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Quick Tips
Ensure your child takes extra care when taking part in physical activities. Never combine Zesider Plus Syrup with other cold and flu medicines as that may lead to side effects. Stop Zesider Plus Syrup and immediately report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties.
Related Medicines

Notril Plus Syrup

Grilinctus Paediatric Syrup

Daycold Syrup

Kid O Cure Syrup

Aftercold Syrup

Fluvolk Syrup

Lecongest Syrup

Ventriol Cold Syrup

Rizcold Syrup

Coldi Syrup
Frequently asked questions
What if I accidentally give my child too much Zesider Plus Syrup?
Giving too much of Zesider Plus Syrup can lead to serious side effects, such as seizures, rapid heart rate, depression, cognitive defects, and difficulty concentrating. Always follow the prescribed dose. When measuring the correct dosage, use the calibrated cup provided with the medicine.
How should I store Zesider Plus Syrup?
Store Zesider Plus Syrup at room temperature in a dry place away from direct heat and light. Keep all medications out of reach and sight of children to prevent accidental ingestion.
Can I give my child two medicines together if he has a cough and fever?
It is not recommended to give your child more than one medicine for coughs or colds at a time unless advised by their doctor. Giving multiple medications with the same ingredients can lead to an overdose. Always consult your child’s doctor before administering any medication.
Can I give my child cough medicine?
Never administer medicines intended for adults' use to children. Only use medicines specifically formulated for infants and children as these are safe and effective. Check the label for instructions on dosage and administration before using in your child.
Can Zesider Plus Syrup make my child sleepy?
Zesider Plus Syrup may cause mild drowsiness, making your child feel more tired. It should not be used to induce sleep as this can mask any underlying sleep disorders like insomnia.